# SDR SWAA981066

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER 28L, AT BS 500+7 EFFECTS INSTALLATION OF VHF SUPPORT STRUCTURE MODIFICATION.  REPAIRED SECTION OF STRINGER PER BOEING SRM.
